The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.20 NO.2 / 1980 )
home A note on the structure of ideals in a euclidean semiring
Pages 279-280
Louis Dale,
home On the $H$-function of $n$-variables II
Pages 273-278
R.K. Saxena,
home A note on levitzki radical of near-ring
Pages 183-188
M.C. Bhandari, P.K. Sexana,
home A note on pure states of banach algebras
Pages 207-210
Hansoo Kim, Yongchan Kim,
home Rivlin-ericksen fluid flow past a stretching plate with suction
Pages 267-272
B. Siddappa, Prakash S. Hiremath,
home A note on positivity of integrals and enveloping series
Pages 261-266
Arvind Mahajan,
home On $LC-,RC-$ and $C-$loops
Pages 211-215
Afzal Beg,
home On generic submanifolds with antinoumal structure of an odd-dimensional sphere
Pages 217-229
U-Hang Ki,
home Further results on generalized closed sets in topology
Pages 168-175
William Dunham, Norman Levine,
home Quasi ordered bitopological spaces II
Pages 145-158
T.G. Raghvan,
home 0-Dimensional compact ordered spaces
Pages 159-167
S.S. Hong,
home Complete lift $F$-structure manifold
Pages 231-237
Lovejoy S.K. Das,
home The computation of the generalized inverse
Pages 199-206
Kern O.Kynm, J.R. Norsworthy, Tatsuo Okamoto,
home On $C,P$-modules and annihilator submodules
Pages 193-198
Kim Ju Pil,
home Reduction formulae for hypergeometric functions of two variables
Pages 251-259
R.K. Sharma, B.l. Sharma,
home Almost pointwise periodic semigroups
Pages 141-143
Younki Chae,
home On structures of left bipotent near rings
Pages 177-181
Y.S.Park, W.J.Kim,
home Some remarks on $\theta$-rigidity
Pages 245-250
James E. Joseph,
home On direct injective modules
Pages 189-191
Younki Chae, Joongsung Kwon,
home Harmonic pseudometric and the product propery of pseudometric
Pages 238-243
Sang Moon Kim,